On the Stability of Some Linear Nonautonomous Random Systems

[+] Author and Article Information
E. F. Infante

Center for Dynamical Systems, Division of Applied Mathematics, Brown University, Providence, R. I.

J. Appl. Mech 35(1), 7-12 (Mar 01, 1968) (6 pages) doi:10.1115/1.3601177 History: Received April 06, 1967; Online September 14, 2011


A theorem and two corollaries for the almost sure stability of linear nonautonomous random systems are presented. These results are applied to the study of the stability properties of some often encountered second-order equations and the obtained stability conditions are compared to previously known criteria.

Copyright © 1968 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In